• MDMA &
    Empathogenic
    Drugs

    Welcome Guest!
  • MDMA Moderators: andyturbo | BlueBull | scatterday
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Zyprexa ( Olanzapine ) and MDMA

DatNiggaJ

Bluelighter
Joined
Jun 3, 2012
Messages
100
Would this cause neurotoxicity? Friend of mine took it and felt a lot of side effects and had to go to the ER but got realeased same day. 120 mg mdma, serotonin syndrome?? will he be ok?
 

BlueBull

Moderator: M&ED
Staff member
Joined
Nov 3, 2012
Messages
2,952
Apart from the possible physical consequences I think it's very ill-advised to roll while on a zyprexa course. As you undoubtedly know zyprexa is prescribed for very serious afflictions, sometimes caused by chemical imbalances. If you then add a substance that further disrupts this chemical balance - like MDMA - you are in my opinion running the risk of worsening the affliction. This is not something I say just to cover all bases, I believe there is a real possibility for this to happen. This really is a very bad idea I think. He should first take care of his psychological issues and be medication-free for a while before he tries to roll again

As for the side-effects. Zyprexa is partly a serotonin antagonist - for 5-HT2B - and partly serotonin inverse agonist - for 5-HT2A, 5-HT2B and 5-HT2C -. There is a difference between the two but when talking about MDMA they essentially mean the same, they will partly or completely block the serotonergic effects of MDMA, leaving you with just some dopamine and norepinephrine activity. This I think produced the side effects. I think they were the same side-effects as with any other MDMA roll, but because all the serotonergic activity - which indirectly produces the love and empathy MDMA is known for - was absent they stood out much more. Serotonin syndrome is I think impossible from this combination because of the tempering effect zyprexa has on serotonin release, I think it isn't possible that enough is released while on zyprexa to produce serotonin syndrome

What side-effects exactly are you talking about if I may ask? And how severe were they? In any case yeah he will be OK, but obviously he shouldn't roll again until medication-free
 
Last edited:

DatNiggaJ

Bluelighter
Joined
Jun 3, 2012
Messages
100
Wow thank you for such a detailed response! He had really bad anxiety and threw up a couple times. He seems fine now, but hes worried he damaged his brain. Dont think any long term effects from this?
 

BlueBull

Moderator: M&ED
Staff member
Joined
Nov 3, 2012
Messages
2,952
You are welcome, glad to help :D Seems to me if you stripped the empathy and love off a roll that's what you're left with, physical stimulation, tension and anxiety. Coupled with the fact that MDMA in itself causes nausea and sometimes throwing up for a lot of people on a normal roll I think these were all just normal side-effects of MDMA, they just seemed much more pronounced because the empathy and love were absent. I don't think you need to worry about long-term effects other than what I mentioned above about MDMA being capable of worsening his affliction. So if he just abstains from MDMA - and all other drugs for that matter - he will be just fine
 
Top